And Then There Were 3…

Semisodium Valproate ❌

My psychiatrist has decided to taper me off the Depakote and hopefully, I will lose a little bit of weight the 4 psych meds have added to me. I don’t want to lose too much though as I’ve just finished buying clothes that fit me 😂

I’ll keep you updated with my journey 👌

Published by Rochdalestu

I’m a 38 year old male who has recently been diagnosed with bipolar disorder. I have found it as a new chapter in my life that has opened my eyes to a whole new perspective on myself and everything around me.

8 thoughts on “And Then There Were 3…

    1. It’s crazy isn’t it how we can get upset our clothes don’t fit, with the option to buy them again in the correct size, just because the medication for our mental illnesses is battling against our biggest problem 😂 I’m guilty of it for sure. It’s little moments like this that I step back and think to myself, if this is my biggest worry atm, I’m doing good 👍

      Liked by 1 person

      1. Because my clothes are so big and new I had mixed feelings about losing weight. I decided to anyway. I keep the clothes in case I get big again. This can be a storage problem. My two favorite meds that I can be trim on are Latuda and Geodon. Other meds are so weight offensive I don’t even try to fight it. I just eat.

        Liked by 1 person

      2. I’ve been on Depakote for 2.5 years now at 1,500mg. I knew lithium was more suitable for me but it took me some time to get it prescribed. I was waiting for psychiatrist appointment 3 years ago and I was on sertraline, I also had an onset of sciatica and got given tramadol causing 3 epilepsy like seizures (I am convinced that they caused the fits via serotonin Syndrome but we’ll never know). Hence why I was given Depakote. I’m on 600mg lithium and 350 Quetiapine and 15 Mirtazapine too.

        Liked by 1 person

      3. I know that Quetiapine is very weight offensive. I was never on Lithium but I have taken Lamictal and also Gabapentin(not at the same time), and neither one caused weight gain. Also it’s been over 30 years since I was first diagnosed. The more therapy I got the less meds I needed.

        Liked by 1 person

      4. Yeah I have read that Quetiapine carries high risk for weight gain. The same article also said Depakote has a similar level of weight gain to patients. They were both ranked 3.5 out of 5.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Create your website with WordPress.com
Get started
%d bloggers like this: